# SDR USAAD01121

- Difficulty date: June 5, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S103
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - THE WALK AROUND FLASHLIGHT BY THE MAIN ENTRY DOOR WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
